Alert archive / Maine / Wind Advisories in 2007

Wind Advisory 1, NWS Caribou, ME

March 6, 20076 counties in Maine

NWS Caribou, ME issued this wind advisory at Mar 6, 2007, 3:40 AM EST for 6 counties in Maine. It took effect at Mar 6, 2007, 5:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2007, 3:40 AM EST (08:40 UTC)
In effect from
Mar 6, 2007, 5:00 AM EST
Expired
Mar 6, 2007, 6:00 PM EST
In force
13 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 8.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2007-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2007-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 060840
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EST TUE MAR 6 2007

...STRONG NORTHWEST WINDS TO OCCUR ACROSS NORTHERN AND EASTERN
   MAINE THROUGH TODAY...

.INTENSE LOW PRESSURE OVER THE MARITIMES AND STRONG ARCTIC HIGH
PRESSURE BUILDING EAST FROM THE GREAT LAKES WILL PRODUCE A TIGHT
PRESSURE GRADIENT ACROSS THE REGION TODAY. STRONG WINDS ABOVE THE
SURFACE WILL MIX DOWN PRODUCING WINDS OF 25 TO 35 MPH WITH GUSTS
TO 50 MPH ACROSS THE REGION TODAY.

MEZ001>006-010-011-015>017-029>032-061645-
/O.NEW.KCAR.WI.Y.0001.070306T1000Z-070306T2300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
340 AM EST TUE MAR 6 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
THROUGHOUT THE REGION TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES AND MAY ALSO CAUSE ISOLATED POWER OUTAGES. USE
EXTRA CAUTION.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FITZSIMMONS/FOSTER
2 follow-up statements
000 
WWUS71 KCAR 061640
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1140 AM EST TUE MAR 6 2007

...STRONG NORTHWEST WINDS TO OCCUR ACROSS NORTHERN AND EASTERN   
MAINE THROUGH TODAY...

.INTENSE LOW PRESSURE OVER THE MARITIMES AND STRONG ARCTIC HIGH
PRESSURE BUILDING EAST FROM THE GREAT LAKES WILL PRODUCE A TIGHT
PRESSURE GRADIENT ACROSS THE REGION TODAY. STRONG WINDS ABOVE THE
SURFACE WILL MIX DOWN PRODUCING WINDS OF 25 TO 35 MPH WITH GUSTS
TO 50 MPH ACROSS THE REGION TODAY.

MEZ001>006-010-011-015>017-029>032-062300-
/O.CON.KCAR.WI.Y.0001.000000T0000Z-070306T2300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1140 AM EST TUE MAR 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH OVER
HIGHER EXPOSED LOCATIONS...WILL CONTINUE THROUGH THE AFTERNOON AND
INTO THE EARLY EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES AND MAY ALSO CAUSE ISOLATED POWER OUTAGES. USE
EXTRA CAUTION.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 062242
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
542 PM EST TUE MAR 6 2007

MEZ001>006-010-011-015>017-029>032-062345-
/O.EXP.KCAR.WI.Y.0001.000000T0000Z-070306T2300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
542 PM EST TUE MAR 6 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS AFTERNOON...

SUSTAINED NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS OF 35 TO
40 MPH...THIS EVENING WILL GRADUALLY DIMINISH EARLY TONIGHT. WITH
WINDS NOW BELOW ADVISORY LEVELS AND WINDS GRADUALLY
DIMINISHING...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

NORCROSS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 5, 2:54 PM EST, 12 hours 46 minutes earlier.

Area forecast discussion, Mar 5, 2:54 PM EST, 12 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EST MON MAR 5 2007

.SYNOPSIS...AN ARCTIC COLD FRONT WILL APPROACH FROM THE NORTHWEST
AND CROSS THE REGION LATER THIS EVENING AND EARLY TONIGHT. MUCH
COLDER AND BLUSTERY CONDITIONS WILL FOLLOW THE FRONT LATER TONIGHT
AND TUESDAY. UNSEASONABLY COLD CONDITIONS WILL PREVAIL INTO LATE WEEK.

&&

NEAR TERM /TONIGHT AND TUESDAY/...
UPPER TROF AND ASSOCIATED SFC ARCTIC FRONT APPROACHING FROM THE W
AND NW ATTM AND AS A RESULT...ARE SEEING QUITE A BIT OF CONVECTIVE SNOW
SHOWER ACTIVITY ACROSS MUCH OF THE NERN US AS THE ATMOS CONTS TO
DESTABILIZE W/ THE APPROACH OF THE COLD UPPER TROF AND THE AFTN
DIURNAL HEATING CYCLE... NOTED SPIN IN THE IR AND WV SAT IMAGERY
PINPOINTS A POTENT VORT MAX OVER SRN QUEBEC AND THIS FEATURE
TRACKING ESEWRD TOWARD NRN VT AND NH ATTM. THIS FEATURE SHOULD
SLIDE ACROSS OUR SRN FA LATER THIS AFTN INTO ERLY THIS EVE AND
XPCT THIS WILL BE WHERE THE BEST LIFT AND UPPER DYNAMICS WILL
TRACK. HAVE KEPT LIKELY POPS ACROSS THE ENTIRE FA AS ALL AREAS
SHOULD SEE A GOOD CHC SOME SNOW SHOWER ACTIVITY AS THE UPPER TROF AND
POTENT ARCTIC FRONT SLIDE THRU BUT FEEL BEST ACCUMS IE 1-2 INCHES
SHOULD BE FOCUSED ACROSS OUR SRN AND SWRN AREAS... LATER
TNGT...SNOW SHOWER ACTIVITY SHOULD WEAKEN AS MORE SUBSIDENT AIR
BEGINS TO OVERSPREAD THE REGION. HOWEVER...AS THE LEADING EDGE OF
VERY COLD ARCTIC AIR BEGINS TO ARRIVE...WILL NOT TAKE MUCH TO
SQUEEZE OUT SOME LGT SNOW SHOWERS SO WILL KEEP SOME MENTION OF
THIS OVER THE FAVORED UPSLOPE AREAS INTO TUE. OTHRWS...MUCH COLDER
CONDS ON TUE AS ONE OF THE COLDEST AIRMASSES OF THE WNTR SEASON
ARRIVES. BRISK NWRLY PRES GRADIENT WILL DEVELOP ACROSS THE FA
LATER TNGT AND CONT INTO TUE NGT AND THIS WILL LEAD TO GUSTY NW
WNDS. THESE WINDS COMBINED W/ FCST TEMPS WILL LEAD TO WND CHILL
ADV AND HAVE KEPT THE ADV FOR THE NW THAT WAS ERLYR ISSUED IN
PLACE AND HAVE ADDED NERN AREAS INTO THE ADV AS WELL. WNDS FCST TO
STAY HGH ENUF TO LEAD TO FURTHER ADV AND PSBL WND CHILL WARNINGS
FOR TUE NGT/WED AM BUT THIS CAN BE ADDRESSED BY LATER SHIFTS. IN
ADDITION TO THE BONE-CHILLING COLD...ALSO XPCT WNDS WILL PRODUCE
SOME BLOWING AND DRIFTING SNOW ON TUE AND HAVE INCLUDED THIS IN
THE GRIDS. LATER SHIFTS MAY ALSO NEED TO CONSIDER A BLSN ADV FOR
TUE DEPENDING ON HOW MUCH NEW SNOWFALL FALLS ACROSS THE REGION
THIS AFTN INTO TNGT...

&&

.SHORT TERM /TUESDAY NIGHT THROUGH SATURDAY NIGHT/...
INTENSE LOW PRESSURE IN PLACE OVER THE MARITIMES AT THE BEGINNING
OF THIS PERIOD WILL SLOWLY MOVE OFF TO THE NORTHEAST. ANOTHER LOW
IS EXPECTED TO INTENSIFY OVER THE ATLANTIC SOUTH OF NEW ENGLAND
WEDNESDAY NIGHT THEN MOVE OFF TO THE NORTHEAST THURSDAY. BOTH OF
THESE SYSTEMS WILL WORK IN CONJUNCTION WITH HIGH PRESSURE TO THE
WEST AND PRODUCE A TIGHT PRESSURE GRADIENT OVER NEW ENGLAND. HIGH
PRESSURE BUILDS OVER THE REGION DURING THE DAY FRIDAY THEN MOVES
OFF TO THE EAST OF NEW ENGLAND SATURDAY AND SATURDAY NIGHT. FOR
TUESDAY NIGHT THRU THURSDAY HAVE USED NAM12 WINDS DURING THE
AFTERNOON AND EARLY EVENING TO BETTER REPRESENT THE STRONG
PRESSURE GRADIENT DURING THIS PERIOD...THEN TRANSITION TO A MAV/MET
COMBINATION. THE SKY...DEW POINT AND POP GRIDS WERE CREATED
MANUALLY. TEMPERATURE GRIDS BASED ON A MAV/MET COMBINATION...BUT
HAVE LOWERED MIN TEMPERATURES WELL BELOW GUIDANCE WEDNESDAY NIGHT.

BEYOND 06Z FRIDAY THE GRIDS WERE INITIALIZED WITH THE HPC
GUIDANCE. HAVE MODIFIED THE HPC TEMPERATURES LOWER THURSDAY NIGHT
DUE TO THE EXTREMELY COLD AIR MASS AND POSSIBILITY OF WINDS DE-
COUPLING FRIDAY MORNING. ALSO HAVE RAISED POPS SATURDAY NIGHT
BASED ON GFS ENSEMBLE NUMBERS. NO OTHER CHANGES MADE TO HPC
GUIDANCE DURING THE SHORT TERM PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH MONDAY/...
USED HPC GUIDANCE W/ ONLY MINOR ADJUSTMENTS...

&&

.AVIATION /19Z-18Z/...
PREDOM VFR CONDS W/ TEMPO MVFR CONDS IN SNOW SHOWER ACTIVITY FROM
THIS AFTN INTO TNGT...

&&

.MARINE...
NEAR TERM...WILL CONT GLW AND FREEZING SPRAY WARNING BASED ON
LATEST FCST WNDS/TEMPS OVER THE WATERS...

SHORT TERM: HAVE INITIALIZED THE WIND GRIDS WITH A 50/50 BLEND OF
THE NAM12 AND GFS...THEN HAVE RAISED WIND SPEEDS 3 TO 5 KNOTS
ABOVE GUIDANCE DUE TO THE EXTREMELY COLD AIR MASS IN PLACE. SEA
SURFACE TEMPERATURES STILL NEAR 40 DEGREES AND AIR TEMPERATURES
EXPECTED TO FALL INTO THE SINGLE NUMBERS. FOR SEAS HAVE INITIALIZED
WAVE GRIDS WITH THE WNA WAVE WATCH III BUT HAVE RAISED HEIGHTS 1
FOOT ABOVE GUIDANCE TO BETTER FIT THE FORECAST WIND SPEEDS. NO
SIGNIFICANT INCOMING SWELL EXPECTED DURING THIS PERIOD...SO WAVES
BASED MOSTLY ON WIND WAVE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM 7 AM TO 12 PM EST TUESDAY FOR MEZ002.

     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST TUESDAY
     FOR MEZ001-003-004-010.

MARINE...HEAVY FREEZING SPRAY WARNING FROM 7 AM TUESDAY TO 1 AM EST
     WEDNESDAY FOR ANZ050.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 1 AM EST WEDNESDAY FOR
     ANZ050.

&&

NEAR TERM/MARINE
SHORT TERM/MARINE...MIGNONE
LONG TERM...WEITLICH
AVIATION...KHW
Hazardous weather outlook, Mar 5, 3:28 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
328 PM EST MON MAR 5 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-062030-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
328 PM EST MON MAR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...
NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT FOR NORTHWEST AROOSTOOK...
NORTHERN SOMERSET AND NORTHERN AND CENTRAL PISCATAQUIS COUNTIES
AFTER MIDNIGHT TONIGHT. PLEASE REFER TO THE WINTER WEATHER
PRODUCT /PWMWSWCAR/ FOR DETAILED INFORMATION ON THIS WIND CHILL
ADVISORY.

A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS AFTER MIDNIGHT
TONIGHT. PLEASE REFER TO THE COASTAL MARINE PRODUCT /PWMCWFCAR/
FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND CHILL ADVISORY WILL BE IN EFFECT FOR THE ABOVE MENTIONED
COUNTIES THROUGH THE DAY TUESDAY. IN ADDITION...A WIND CHILL ADVISORY
IS ALSO IN EFFECT FOR NORTHEAST AROOSTOOK COUNTY FOR TUESDAY
MORNING. PLEASE REFER TO THE WINTER WEATHER PRODUCT /PWMWSWCAR/
FOR DETAILED INFORMATION ON THESE WINTER WEATHER ADVISORIES.

A GALE WARNING WILL REMAIN IN EFFECT UNTIL TUESDAY NIGHT AT
MIDNIGHT. PLEASE REFER TO THE PRODUCT /PWMCWFCAR/ FOR DETAILS. A
HEAVY FREEZING SPRAY WARNING IS ALSO IN EFFECT FOR THE COASTAL
WATERS FROM TUESDAY MORNING UNTIL TUESDAY NIGHT AT MIDNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KHW

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:40 AM ESTWind Chill WarningCARAroostook, Piscataquis, Somerset32 hr
Mar 6, 9:58 AM ESTBlowing Snow AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington8 hr

Nearby

Wind Advisories in Maine, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.